MathSciNet Relay Station
MathSciNet bibliographic data
MR2092208 (2005j:60078) 60G15 (28A80 35G15)
Nazarov, A. I. Logarithmic asymptotics of small deviations for some Gaussian processes in the $L\sb 2$-norm with respect to a self-similar measure. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 311 (2004), Veroyatn. i Stat. 7, 190--213, 301; translation in J. Math. Sci. (N. Y.) 133 (2006), no. 3, 1314–1327
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement